The Annals of Mathematical Statistics

On a Test Whether Two Samples are from the Same Population

A. Wald and J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 11, Number 2 (1940), 147-162.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731909

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731909

Mathematical Reviews number (MathSciNet)
MR2083

Zentralblatt MATH identifier
66.0645.01

Citation

Wald, A.; Wolfowitz, J. On a Test Whether Two Samples are from the Same Population. Ann. Math. Statist. 11 (1940), no. 2, 147--162. doi:10.1214/aoms/1177731909. http://projecteuclid.org/euclid.aoms/1177731909.


Export citation